სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  4919 ჩანაწერიდან.


ძებნის განულება

Т. Алиашвили, null, G.Khimshiashvili. On the Topology of Fibres of Stable Quadratic Mappingsv.. Doklady RAN . 2006წ. 408, N1, 7-10 .

D. Natroshvili, T.Buchukuri, R.Duduchava, D.Kapanadze. On the uniqueness of a solution to an anisotropic Maxwell system. Topics in Operator Theory, Volume 2:Systems and Mathematical Physics, J.A.Ball, V.Bolotnikov, J.W.Helton, L.Rodman, I.M. Spitkovsky (eds.), Birkh¨ auser Verlag, Basel/Switzerland. Operator Theory: Advances and Applications. 203 (2009). 2009წ. 137-164.(DOI: 10.1007/978-3-0346-0161-0-6) (IWOTA 2008 Proceedings: The volume Ded- icated to Professor I.Gohberg on the occasion of his 80th birthday.

D. Natroshvili, T. Buchukuri, R.Duduchava. On the uniqueness of a solution to an anisotropic Maxwell system. Operator Theory: Advances and Applications.. 2009წ. 203, 137-164. .

A. Kirtadze. On the uniqueness property for invariant measures. . Georgian Math. Journal, DE GRUYTER. 2005წ. vol. 12, no. 3, .

ა. კირთაძე, M. Beriashvili. On the uniqueness property of non-separable extensions of invariant Borel measures and relative measurability of real-valued functions, . Georgian Mathematical Journal, De GRUYTER. 2014წ. vol.29, no.1, 2014, pp. 49-57..

მ. ბერიაშვილი, ალექსი კირთაძე. On the uniqueness property of non-separable extensions of invariant measures and relative measurability of real-valued functions. Georgian Mathematical Journal. 2014წ. Vol. 21, Issue 1,, pp. 49-57.

R. Bitsadze, M. Menteshashvili. On the versions of the characteristic problem with non-compact support of data . Journal of Mathematical Sciences, Springer publ. (New York) . 2016წ. vol. 216, №4, 501-508..

Kvaratskhelia D., Gvelesiani A.. On the vortical motions in the Black Sea by the 3-D hydrothermodinamical numerical model.. Advances in Geosciences.. 2007წ. 14, 2007. .

ი. რამიშვილი, T. Tadumadze, N. Gorgodze. On the well-posedness of the Cauchy problem for quasi-linear differential equations of neutral type. J. Math. Sci. (NY), . 2008წ. V. 151, No. 6, pp. 3611-3630..

ა. სურმავა, A. Surmava, A.Gvelesiani.. On the Wind and Turbulence in the Lower Atmosphere above the Complex Terrain . International Journal of Geosciences, 2011, doi:10.4236/ijg.2011.21002 Published Online February . 2011წ. 2, pp. 13-28.

L. Mdzinarishvili. On total homology. Geometric and algebraic topology . Banach Center Publ,PWN, Warsaw,. 1986წ. 18,345--361.

გ. მალასიძე. On twe-component model of stellar system with thirdisolating integral of motion. stellar dynamics: from classic to modern. St. Petrrsburg state University . 2001წ. p. 337-343.

ზ. ქვათაძე, T. Mumladze, T. Shervashidze. On two simple stochastic models . Third international conference "Problems of Cybernetics and Informatics" Baku, Azerbaijan,September 6-8, 2010. Section № 2 ,„Applied stochastic Analysis“. Ministry of Communication and information Technologies of Azerbaijan Repablic. Azerbaijan National Academy of Sciences International Scientific Journal „Informations and Control Problems“ www.science.az/journals/icp. Baku, Vol. II PP 44-47. 2010წ. .

. On Uniform Measures in Banach Spaces, . Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 2, Issue 3 (2010). Technology from a Georgian Perspective (Editor S.Gotsiridze ) . 2011წ. .

. On uniformly distribution in infinite-dimensional rectangles,. Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 3, Issue 2 . 2011წ. .

Z. Kiguradze, T. Jangveladze, G.Lobjanidze. On Variational Formulation and Domain Decomposition Method for Bitsadze-Samarskii Nonlocal Boundary Value Problem. Proc. 2nd International Conference on Applied, Numerical and Computational Mathematics, Recent Advances in Mathematical Methods and Computational Techniques in Modern Science. 2013წ. p.130-134.

ა. კირთაძე. On volume type functional In Euclidean geometry, . Annual of Sofia University, SOFIA UNIVERSITY. 2016წ. vol. 103, 2016, pp. 45-53..

ა. კირთაძე. On volume type functional In Euclidean geometry, . Journal of Geometry, Springer. 2015წ. vol.106, 2015..

L.P. Castro. On wave diffraction by a half-plane with different face impedances. Mathematical Methods in the Applied Sciences. 2007წ. 30 (5), 513-527.

A. Kirtadze. On weakly metrically transitive measures and nonmeasurable sets. Real Analysis Exchange, Michigan State University. 2006წ. vol. 32(2), p.1-10.